# SDR SWAA2025081905343

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 42,455 hours, 20,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT OTBD EMERGENCY FLASHLIGHT SHEILD BROKEN.  R&R FLASHLIGHT SHEILD REF AMM 25-64-00.
